Abstract

Arbitrary moments of elliptical Gaussian-Schell beams in turbulent atmosphere is studied. An analytical formula for arbitrary moments of elliptical Gaussian-Schell beams in turbulent atmosphere is derived. As an example, the kurtosis parameter for elliptical Gaussian-Schell beams in turbulent atmosphere is investigated in detail. The comparison between the variations of the kurtosis parameter for elliptical Gaussian-Schell beams with different parameters is made. Meanwhile, the difference between the kurtosis parameter in vacuum and in turbulent atmosphere is analyzed and discussed.

© 2011 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Propagation characteristics of decentered annular beams through non-Kolmogorov turbulence

Xiaoqing Li and Xiaoling Ji
J. Opt. Soc. Am. A 31(1) 172-182 (2014)

Range of turbulence-independent propagation and Rayleigh range of partially coherent beams in atmospheric turbulence

Youquan Dan, Shuguang Zeng, Bangyuan Hao, and Bin Zhang
J. Opt. Soc. Am. A 27(3) 426-434 (2010)

Evolution of an Airy beam in turbulence

Xiuxiang Chu
Opt. Lett. 36(14) 2701-2703 (2011)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (5)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (33)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription